CureZone   Log On   Join
Re: MS-like symptoms at 13 months post-removal
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...


More
Dutchmom Views: 2,600
Published: 13 years ago
 
This is a reply to # 1,303,067

Re: MS-like symptoms at 13 months post-removal


Jenny1976, I know how scary this is. I really do think you are experiencing Mirena side effects still. My side effects didn't get noticeably better until 2 months post-removal. Please let us know what you find out from the MRI. Good luck and take care.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.234 sec, (1)